# SDR UPS07449007

- Difficulty date: January 10, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RBL 97 SEAT TRACK BS 1500-1584 CORRODED.  CORROSION BLEND OUT 0.040 X .75 X 3 INCHES EXCEED SRM LIMIT.  M/D SEAT TRACK REPAIRED AT BS 1480-1590 RBL 97 AS PER SRM 53-10-05 FIG 1A.
